This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
i have my ob check up. because i have this vaginal discharge.. a creamy white discharge.np fishy odor and experience a yeast infection before. i have my KOH test and found out that i am negative in fungal elements. and my gram stain test result was.. smear shows many negative bacili in single and in chains with moderate epithelial cells and few pus cells.. my ob gave me this metronidazole neo-penotran vaginal suppository for 7 days. but after 6 days of taking this vaginal supp. my period came.. so i stop my medication until my menstration stoped.. so i continue my vaginal supp. for the last time. is it ok to stop my medication? and now my vagina gets dry.. ios it normal for my vagina to gets dry after using this vaginal suppository and i still have this sticky paste discharge but it is not that much. is it a normal discharge?thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.